# SDR SWAA2017013011537

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 63,923 hours, 50,360 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Condition: Broken
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD GROUND SPOILER LUG BROKEN.   R & R THE SPOILER IAW AMM.
